MathSciNet Relay Station
MathSciNet bibliographic data
MR2901351 37A25 (28D05 37A05)
Assani, Idris; Presser, Kimberly Pointwise characteristic factors for the multiterm return times theorem. Ergodic Theory Dynam. Systems 32 (2012), no. 2, 341–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement